# SDR AMTA200600354

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG WXR SYS.  CYCLED CIRCUIT BREAKER 11F2 IAW FIM CH 34 NO FURTHER MESSAGES NOTED.  (K)
